# SDR SIMA961201

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 7257800504
- Condition: Delamination
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING EM-1 CHECK, FOUND THE RIGHT FLAP LEADING EDGE HAD A VOID/DELAMINATION APPROXIMATELY 4 INCHES BY 30 INCHES LONG.  THE DAMAGE STARTED 39 INCHES FROM INBOARD END OF FLAP AND RUNNING OUTBOARD ALONG THE LEADING EDGE.  FLAP WAS REMOVED FROM SERVICE FOR REPAIRS AND ANOTHER SERVICEABLE FLAP ASSEMBLY WAS INSTALLED IAW SAAB AMM.  (M)
